# SDR 99ZZZM422

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2613 · Overheat Detection
- Part: Hot Light
- Condition: Illuminated
- Location: Lt Tail Pipe
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TAIL PIPE HOT LIGHT CAME ON.  INVESTIGATED LEFT TAIL PIPE HOT LIGHT ON.  CHECKED ENGINE FOR BLEED LEAKS, NONE NOTED.  CHECKED WIRING AT TAIL PIPE FOR CHAFFING NONE NOTED.  OPS CHECKED GOOD.  (M)
